# SDR DALA2024091208961

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 CORROSION AFT CARGO THRESHOLD SUPPORT HAS CORROSION BETWEEN STA 1380-1400. CORRECTIVE ACTION: REMOVED, REPLACED AND INSTALLED AFT CARGO THRESHOLD SUPPORT BETWEEN STA 1380 TO 1440 RH IAW DWG 146N5391 REV: F. AND B757- 200 SRM. (0551208)
